Coma and respiratory failure after administering recombinant human erythropoietin: a case report.

B. Borghi, N. De Simone, A. Bassi, R. Binazzi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)715-716
Number of pages2
JournalInternational Journal of Artificial Organs
Volume20
Issue number12
Publication statusPublished - Dec 1997

ASJC Scopus subject areas

  • Biophysics

Cite this

Coma and respiratory failure after administering recombinant human erythropoietin : a case report. / Borghi, B.; De Simone, N.; Bassi, A.; Binazzi, R.

In: International Journal of Artificial Organs, Vol. 20, No. 12, 12.1997, p. 715-716.

Research output: Contribution to journalArticle

@article{db819f8a805f41c7b3c26d7774ae5ee9,
title = "Coma and respiratory failure after administering recombinant human erythropoietin: a case report.",
author = "B. Borghi and {De Simone}, N. and A. Bassi and R. Binazzi",
year = "1997",
month = "12",
language = "English",
volume = "20",
pages = "715--716",
journal = "International Journal of Artificial Organs",
issn = "0391-3988",
publisher = "Wichtig Publishing",
number = "12",

}

TY - JOUR

T1 - Coma and respiratory failure after administering recombinant human erythropoietin

T2 - a case report.

AU - Borghi, B.

AU - De Simone, N.

AU - Bassi, A.

AU - Binazzi, R.

PY - 1997/12

Y1 - 1997/12

UR - http://www.scopus.com/inward/record.url?scp=0031300317&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031300317&partnerID=8YFLogxK

M3 - Article

C2 - 9506790

AN - SCOPUS:0031300317

VL - 20

SP - 715

EP - 716

JO - International Journal of Artificial Organs

JF - International Journal of Artificial Organs

SN - 0391-3988

IS - 12

ER -